Our expert says:
Relax. Paxil is a trade name for the antidepressant drug Paroxetine, of the SSRI family. Ranflocs is a trade name for a generic version of the antidepressant drug Fluoxetine, also of the same family of SSRI's. This should not cause problems, particularly at those doses. If one is taking higher doses of Paroxetine/Paxil, it can sometimes cause withdrawal symptoms if one stops it abruptly, and there one would reduce the dose gradually to 20 mg ( where you already are ) before switching.
Your doctor should have explained this to you, and reassured you.
Remember, folks, if your doctor does not explain such issues to you, or if you have forgotten what he said, ask the pharmacist when you fill your prescription, and they should be well able to advise you, too.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.